An approach to determine the weathering characteristics of discontinuities


Nefeslioglu H. A. , Gokceoglu C., Sonmez H.

INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES, vol.41, no.3, pp.387-388, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/j.ijrmms.2003.12.047
  • Title of Journal : INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES
  • Page Numbers: pp.387-388